# SDR USAA001085

- Difficulty date: July 31, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 37,491 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 1 INCH BY 2 INCH AREA, STATION 294.5, RBL 45.  REMOVED AND INSTALLED FABRICATED ANGLE PER SRM 53-10-08 AND 51-40-02.  (M)
